Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AnmolRai

Acne? near eye....

Recommended Posts

Hi,

I have been suffering with this type of acne (I am not sure what it is called exatly) on my face near my right eye. I have uploaded images of it (might be disturbing) for almost 2 weeks now AND.... it is not getting any better... I don't see any reduction in size.

The "acne" is quite soft but it doesn't feel like it contains pus. It just feels like a small muscle lump underneath.

If it helps I have had this problem for almost 4 years now and long story short I did take two types of antibiotics (which failed to be effective.) I was then given Isotetrinoin to slightly suppress the amount of oil produced by my body and it did work but the side effects were really problematic.

Any ideas on what it could be and/or how I can treat it?

20151120_214137.jpg

20151120_214241.jpg

Link to comment
Share on other sites

On 21/11/2015 at 6:00 AM, AnmolRai said:

Hi,

I have been suffering with this type of acne (I am not sure what it is called exatly) on my face near my right eye. I have uploaded images of it (might be disturbing) for almost 2 weeks now AND.... it is not getting any better... I don't see any reduction in size.

The "acne" is quite soft but it doesn't feel like it contains pus. It just feels like a small muscle lump underneath.

If it helps I have had this problem for almost 4 years now and long story short I did take two types of antibiotics (which failed to be effective.) I was then given Isotetrinoin to slightly suppress the amount of oil produced by my body and it did work but the side effects were really problematic.

Any ideas on what it could be and/or how I can treat it?

20151120_214137.jpg

20151120_214241.jpg

Same condition. But mine is in the end of my eyebrows in my left eye it's been here for 2 weeks now. I constantly put BP on it as a spot treatment but there's no difference at all after applying quit sometime now.  What did you do about it?
Link to comment
Share on other sites

People on this thread

This is probably a fungal condition. Fungal acne and other fungal skin conditions are CAUSED by taking antibiotics

Apply an antifungal cream to the "acne". Start by applying clotrimazole antifungal cream. And wash your hair in antidandruff shampoo.

You can also apply an antibiotic cream/ointments with polysporin in it to the affected area. This will clear any secondary bacterial infection or any gram negative bacteria (which also cause acne if one takes antibiotics for ordinary acne). Polysporin is also antifungal.

Get back to me if no response after a week or so of applying the creams/ointments, and I will provide information about more targeted antifungal creams to solve your problems.

Link to comment
Share on other sites

Tint Boa and others

I should have asked you - are the areas with the "acne" hot ? If they are, you have a staph infection, which is dangerous. Get medical advice if the areas with "acne" are hot.

If they are not hot, then see my post yesterday for what to do.

Which types of antibiotics did you take ? 

The "muscle lump" is probably a granuloma which is caused by the skin's immune response to the (most likely fungal) invader.

I look forward to hearing back from you.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×